# SDR ASAA0380843

- Difficulty date: December 20, 2003
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 8921460G3
- Part serial: 2764
- Condition: Shorted
- Location: Aft Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAS - DURING TAXI TO GATE, SMOKE OBSERVED IN RIGHT AFT LAVATORY.  DETERMINED TO BE ELECTRICALLY SHORTED WATER HEATER CAUSE BY LEAKING HEATER ASSEMLBY HOSE.  TURNED OFF ALL AIRCRAFT ELECTRICAL POWER DURING REMAINDER OF TAXI.  REPLACED WATER HEATER.  (M)
